About the cover

Invariants

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)433-437
Number of pages5
JournalBulletin of the American Mathematical Society
Volume44
Issue number3
DOIs
StatePublished - Jul 2007

Fingerprint

Cover
Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

About the cover : Invariants. / Tschinkel, Yuri.

In: Bulletin of the American Mathematical Society, Vol. 44, No. 3, 07.2007, p. 433-437.

Research output: Contribution to journalArticle

@article{983ddac899ad410192be0e6c83d893ff,
title = "About the cover: Invariants",
author = "Yuri Tschinkel",
year = "2007",
month = "7",
doi = "10.1090/S0273-0979-07-01172-X",
language = "English (US)",
volume = "44",
pages = "433--437",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "3",

}

TY - JOUR

T1 - About the cover

T2 - Invariants

AU - Tschinkel, Yuri

PY - 2007/7

Y1 - 2007/7

UR - http://www.scopus.com/inward/record.url?scp=41849115256&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=41849115256&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-07-01172-X

DO - 10.1090/S0273-0979-07-01172-X

M3 - Article

VL - 44

SP - 433

EP - 437

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 3

ER -